Pain Channel
Topics & Medications
Quicklinks
Related Channels

Opana ER Overdose

Treatment for an Opana ER Overdose

Treatment for an overdose with Opana ER will vary, depending on the severity and type of overdose symptoms. If serious symptoms occur, an antidote (naloxone or Narcan®) may be administered to counteract the overdose effects. Treatment will also involve supportive care, which consists of treating symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on this medication.
The Zen of Cancer Caregiving - Recharge Your Batteries!

Opana ER Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.